... milk as i am so scared of the side effects, i have emetaphobia which is a fear of vomiting i know t sounds mad, but its very real to me, i wonder can i just take half at first , any answers ?
Hi there "IrishG" :-). I am so sorry for what you're going through. Anxiety is nasty business, and can mess with the mind in so many ways. I am confused as to why your Doc would prescribe Lyrica for Anxiety tho. It is used for Fibromyalgia pain as it affects the nerves. It is a "sister" drug to Neurontin, used for nerve pain. It's actually the 1st drug made to specifically target Fibro pain. I know because I take it, and it is a miracle... for that. Sure, meds are prescribed for all sorts of ailments they are not meant for, because they work/help, so your Doc has his reasons I'm sure. Heck, they use antidepressants for pain, right? I just know that for me, Buspirone and Clonazepam have been my Anxiety life savers. If you're not already on something specific for your Anxiety, I would broach the subject with your Doc.
Final note ;-) I am on 100mg of Lyrica 2x/day and have had no adverse reactions and/or side-effects. The caplets are meant for time-release, so opening them is probably not a good idea IMO. I would TRY not to worry so much, as hard as that may be. I hope I helped a little, cause I sure did write a novel! Best of luck and GOOD HEALTH to you!!
One more thing... IMO capsules should never be opened unless the instructions specify it's ok to do so. If it's the swallowing of pills that's the problem, your Doc definitely should be told... often there are liquid forms of meds, or certainly other options. I wish you the best. I think I'm done now ;-)
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 10 answers
Posted 10 Feb 2016 • 2 answers
Posted 15 Apr 2016 • 2 answers
Posted 21 Jul 2016 • 1 answer
Posted 21 Dec 2017 • 0 answers